# SDR FDEA201706131630

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 29,495 hours, 16,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT ARM.  REPOSITIONED SLIDE MATERIAL AT GIRT BAR, ALL SYSTEMS OPERATED NORMALY IAW AMM  52-10-00-03-02, AND AMM 52-10-00-00-02  ACFT OK FOR CONTINUED SERVICE.
